Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Accid Emerg Med. 2000 Mar;17(2):143-4.

Anaphylaxis and monoamine oxidase inhibitors--the use of adrenaline.

Author information

  • 1Accident and Emergency Department, Sunderland Royal Hospital.

Abstract

A 67 year old woman taking a monoamine oxidase inhibitor (MAOI) presented to the accident and emergency department with an anaphylactic reaction to flucloxacillin. This case highlights the uncertainty regarding the use of adrenaline (epinephrine) in the context of concurrent MAOI use. A summary of the evidence is presented to clarify this.

PMID:
10718244
[PubMed - indexed for MEDLINE]
PMCID:
PMC1725334
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Write to the Help Desk